Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Alcohol withdrawal promote decreased libido. Is it normal ?

Hello, I m 35 and was regularly drinking moderately to heavily for the past 10 years. I have quit alcohol recently about 6 month ago and went through a range of withdrawal symptoms (shakiness, depression , anxiety ,etc ); these symptoms however has reduced and come back when ever I have even a small amount of alcohol after a long period of abstinence or when I m under stress related to work. Is this normal??? I have also felt that I have a diminished libido than say an year ago. Do you think abstinence from alcohol after a long period of abuse leads to sexual issues...? Kindly provide some info and some solutions that can help me.
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Do not start taking alcohol occasionally too as from this you within a month or so you will start alcohol full fledged.
Diminished libido is not due to withdrawal but due to long term taking alcohol.
If you have stress or tension,there are other ways by which you can relieve.
Ok and bye.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor